# SDR 0500051236

- Difficulty date: January 12, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N236NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46934
- Aircraft time: 87,437 hours, 19,349 cycles
- Engine: Ge CF650C
- Engine time: 88,929 hours, 23,507 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE, THE CREW REPORTED THE NR 3 ENGINE FAILED WITH NO INDICATION OF OIL PRESSURE OR N2 SPEED.  THE CREW SECURED THE ENGINE PER COM AND CONTINUED TO AMS LANDING WITHOUT INCIDENT.  THE ENGINE WAS REPLACED.  OPERATIONAL CHECK GOOD.
